| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a button/keypad (tactile change prior to damage) issue.It was reported that all of the keypad buttons were under responsive; it was noted that the keypad was torn.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 25-mar-2019 with the following findings: during investigation, the keypad was cut/punctured on the ok button.The keypad was not peeling from the base.All keys were unresponsive.The keypad cover was removed, and contamination was found under the all the button contacts.The up arrow, and down arrow buttons had button contacts inverted.The keypad flex was torn.The audio bolus button was intact, and was unable to be tested due to the keypad is not functioning.Unrelated to the original complaint, the battery compartment was cracked from the top above pad to the cover part.